# SDR 08FDEA01858

- Difficulty date: May 16, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 655624847
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1105 UNDER STR 29R SHOWS CORROSION.  FABRICATED NEW SUPPORT CHANNEL FOR STR 29R BS 1105 AND INSTALLED NEW CHANNEL IAW SRM 51-10-3, SRM 51-20-  01 FIG 3 AND DWG NR 65-56136,  FABRICATED REPAIR DOUBLER, INSTALLED SHEAR TIE REPAIRS IAW SRM 53-10-4 FIG 11. ALL PARTS HEAT TREATED TO T6 CONDITION.
